Skin rash associated with HER1/epidermal growth factor receptor (EGFR) inhibitors is common. The lack of clinical and patient guidance for this often chronic and sometimes distressing side effect makes rash management and etiology investigation high priorities. To address this, oncologists and dermatologists with experience with HER1/EGFR inhibitors attended the HER1/EGFR Inhibitor Rash Management Forum. Recommendations include continued analysis of the correlation between rash and clinical outcome and improving the accuracy and reproducibility of terminology and grading systems. Because acne vulgaris has a unique pathology, and the pathology and etiology of rash are unclear yet distinct from acne vulgaris, using such terms as acne, acne-like, or acneiform should be avoided. Until there is a specific dermatological definition, rash is best described using phenotypic terms for its appearance and location. It is currently unknown which agents are best for treating rash. Clinical trials of rash treatments are urgently required, and suggestions for agents to consider are made based on current knowledge. The effect of dose reduction or interruption on rash should also be investigated. Secondarily infected rash may be more frequent than has been previously recognized, and some investigators favor empiric use of an oral antibiotic if this appears to be the case. Suggestions for patients include makeup to camouflage the rash and an emollient to prevent and alleviate skin dryness. The increasing use of HER1/EGFR-targeted agents makes managing rash important. We hope the outcomes from this Forum provide background for future studies.